Painkillers killing your sex life?

by

I read an article linking sexual dysfunction to opioid painkillers. Other symptoms resulting from these painkillers include fatigue, weight gain and depression which can also contribute to a lousy sex-life. The study in “Pain Treatment Topics” shows that patients who take these types of painkillers for longer than a month for chronic pain can create a hormonal disturbance that leads to sexual dysfunction.

These symptoms are treatable but please be aware that any medication you take may impact your sex-life!

One Response to “Painkillers killing your sex life?”

  1. sexy toys|phone sex Says:

    This is a very good tip particularly to those fresh to the blogosphere.
    Short but very accurate information… Thank you for sharing this one.
    A must read article!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: